Filtros : "Financiamento NWO" "IME-MAT" Removido: "IGC" Limpar

Filtros



Refine with date range


  • Source: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: GEOMETRIA DIFERENCIAL, INVARIANTES DIFERENCIAIS, PSEUDOGRUPOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDES, Rui Loja e STRUCHINER, Ivan. The classifying Lie algebroid of a geometric structure I: classes of coframes. Transactions of the American Mathematical Society, v. 366, n. 5, p. 2419-2462, 2014Tradução . . Disponível em: https://doi.org/10.1090/S0002-9947-2014-05973-4. Acesso em: 29 set. 2024.
    • APA

      Fernandes, R. L., & Struchiner, I. (2014). The classifying Lie algebroid of a geometric structure I: classes of coframes. Transactions of the American Mathematical Society, 366( 5), 2419-2462. doi:10.1090/S0002-9947-2014-05973-4
    • NLM

      Fernandes RL, Struchiner I. The classifying Lie algebroid of a geometric structure I: classes of coframes [Internet]. Transactions of the American Mathematical Society. 2014 ; 366( 5): 2419-2462.[citado 2024 set. 29 ] Available from: https://doi.org/10.1090/S0002-9947-2014-05973-4
    • Vancouver

      Fernandes RL, Struchiner I. The classifying Lie algebroid of a geometric structure I: classes of coframes [Internet]. Transactions of the American Mathematical Society. 2014 ; 366( 5): 2419-2462.[citado 2024 set. 29 ] Available from: https://doi.org/10.1090/S0002-9947-2014-05973-4

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024